# SDR V0XR2015091000002

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145187
- Aircraft time: 35,171 hours, 33,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 12-13
- Part time: 35,171 hours, 33,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE INTERIOR SURFACE OF THE FUSELAGE SKIN BETWEEN FRAMES 12-13 AND STRINGERS 2021R.  REPAIRED IAW ETD-2015-145-070110, REV C, REPAIR B AND EO-EMB145-53-013-R2.
